Aa
A
A
Close
145992 tn?1341348674
Prenatal Vitamins and Nauseau
I am ttc and my doctor has put me on the prenatal vitamin Duet.  Does anyone get nauseaus from this vitamin.  My friend who just had a baby said it made her nauseaus as well.  I'm hoping it's morning sickness but it would be too soon.  I'm 5 days from my next period and I ovulated last week so I don't think it would be that just yet.
Cancel
16 Answers
Page 1 of 1
Avatar universal
Is this the 2 yellow pills???  I think this may be what made me sick this morning.  Because I took them on an empty stomache.  If I eat and then take them I am fine.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
145992 tn?1341348674
Yep, that is the little buggers.  I am the same way but the instructions say to take them 2 hours after you eat or an hour before I eat.  But then they make me sick.  Too confusing.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Maybe you could try taking them just before you go to bed.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
145992 tn?1341348674
Yes, I could try that.  I did that last night and it was good.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
It is common for prenatals to cause nausea.  I was given a sample packet of about 10 different vitamins to try and I had luck with Citrical Pre-Natals.  They didn't make me sick.  I think it's also good to experiment with what time of day to take them and to make sure you have something in your belly.  :)

Of course, we can still also always hope that it's morning sickness too!!!  

Amy
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
All prenatals make me sick! I've always had to take 2 flinstone vitamins a day instead! Has the exact same amount of folic acid and all!! Maybe you could try those, it's dosent make ya sick at all and they're kinda yummy! :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
145992 tn?1341348674
I like the duets they make my hair grow longer and thicker, which is always a plus.  It has this new fatty acid pill that is supposed to be beneficial.  I will just try a different time of day to take it.  Thanks for all your advice.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
The iron in them makes me sick as a dog so I have to take mine right before bedtime and have had no problems.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I've always taken my prenatals at bedtime. That's the only way they don't make me feel like puking.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
108334 tn?1253647995
When my friend was pregnant, her prenatals made her sick, so she took them before bed.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I thought that is what those were called.  I usually eat some cereal or something and then take mine and all is well.  I never really paid attention to the wait an hour or take before you eat.  I just dont understand that.  Yea my dr. office said that these we new pretty good ones.  I like them too.  You could try eating BEFORE you take them.  Good luck!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I suffer from ulcers and had a very hard time finding prenatal vitamins that I could tolerate.  I have found two that are great.  One is PrimaCare One, and the other is Nataforte.  They don't hurt my stomach or make me sick, and they don't constipate me at all.  Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
take them just before you go to bed and you should be ok.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
145992 tn?1341348674
I will try to take them before bed or I will eat something before I take them.  I never understood the directions anyway.  They also say not to lie down for 30 minutes after taking.  Weird.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
The reason for the upset stomach is the iron in the prenatal vitamins and everyone is right, if you take them before bed it will help.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
This may sound crazy but have you ever cut the pill in half and take one part at breakfast and the other at lunch?  That works for me.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Maternal & Child Community Resources